MathSciNet Relay Station
MathSciNet bibliographic data
MR2813405 60F05 (60F99 60G50 60H10)
Yang, B.; Xiao, H. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3753–3762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement